Search health advice

Question

Posted by: ankush | 28/01/2019

Q
Rash

Sir, I got rashes on my hands, arm and feet for sometime and then they go afterwards. Can you tell the reason of it is? I also take levocitrazine it does nothing for the rashes. 

EXPERT’S REPLY

Posted 04/02/2019

A
Rashes on the hands and feet and arm that persists, could be a form of Psoriasis (Palmarplantar Pustulosis), it could also be Contact Dermatitis or more often irritant Pompholyx Eczema. I suggest you go to a medical clinic for assessment as each condition has a different treatment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!